# SDR YENA2021052700338

- Difficulty date: May 23, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 66,773 hours, 23,884 cycles
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION INTERNAL ACCESS DOOR 314AR; MAJOR REPAIR - (REF AEM NR 2021-138/1-2021-194787) REPAIRED CORROSION DAMAGE ON 314 AR IAW JB EC 52-0237-21 / AIRBUS RDAS 80915522/003/2021A
